Geometric and approximation properties of generalized singular integrals in the unit disk
The aim of this paper is to obtain several results in approximation by Jackson-type generalizations of complex Picard, Poisson-Cauchy and Gauss-Weierstrass singular integrals in terms of higher order moduli of smoothness. In addition, these generalized integrals preserve some sufficient conditions for starlikeness and univalence of analytic functions. Also approximation results for vector-valued functions defined on the unit disk are given.
Journal of the Korean Mathematical Society
Anastassiou, G., & Gal, S. (2006). Geometric and approximation properties of generalized singular integrals in the unit disk. Journal of the Korean Mathematical Society, 43 (2), 425-443. https://doi.org/10.4134/JKMS.2006.43.2.425